MathSciNet Relay Station
MathSciNet bibliographic data
MR1395454 (97f:13018) 13C40 (05A15 13D40)
Kulkarni, Devadatta M. Counting of paths and coefficients of the Hilbert polynomial of a determinantal ideal. Discrete Math. 154 (1996), no. 1-3, 141–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement